# SDR DALA2023010900151

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 56,342 hours, 24,789 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Lt Mlg Downlock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 DURING WALKAROUND FOUND LEFT MAIN GEAR FORWARD DOWNLOCK SPRING MISSING. CORRECTIVE ACTION: FOUND REMAINS OF BROKEN SPRING IN LEFT GEAR WELL. INSTALLED NEW L/H MLG DOWNLOCK SPRING REF B757 AMM 32-11. (9372138)
